# SDR CALA2015080300644

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 49,115 hours, 18,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIELD TECHNICAL ISSUE CREATING SDR, REPORT DELAYED, REF 48499945.  LIGHTNING STRIKE DAMAGE AT STRINGER 25L, STATION 483.  REPAIR THE DAMAGE IAW SRM 53-00-01 REPAIR 1.  ITEM PLACED ON DIP TO PERFORM DETAILED VISUAL EXTERNAL INSPECTION AT 50,000 FLIGHT CYCLES WITH REPETITIVE INSPECTIONS EVERY 4,000 FLIGHT CYCLES THEREAFTER IAW SRM 53-00-01 REPAIR 1 TABLE 204 & 205 ARROW 5.
